Stabilization and regulator design for a one-dimensional unstable wave equation with input harmonic disturbance
Version of Record online: 14 DEC 2011
Copyright © 2011 John Wiley & Sons, Ltd.
International Journal of Robust and Nonlinear Control
Volume 23, Issue 5, pages 514–533, 25 March 2013
How to Cite
Guo, W. and Guo, B.-Z. (2013), Stabilization and regulator design for a one-dimensional unstable wave equation with input harmonic disturbance. Int. J. Robust Nonlinear Control, 23: 514–533. doi: 10.1002/rnc.1843
- Issue online: 6 FEB 2013
- Version of Record online: 14 DEC 2011
- Manuscript Accepted: 23 OCT 2011
- Manuscript Revised: 18 OCT 2011
- Manuscript Received: 31 DEC 2010
- Program for Innovative Research Team in UIBE
- National Natural Science Foundation of China
- National Basic Research Program of China. Grant Number: 2011CB808002
- National Research Foundation of South Africa
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!